MathSciNet Relay Station
MathSciNet bibliographic data
MR2166312 (2006c:35269) 35Q55
Kenig, C. E.; Ponce, G.; Rolvung, C.; Vega, L. Variable coefficient Schrödinger flows for ultrahyperbolic operators. Adv. Math. 196 (2005), no. 2, 373–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement